A space-time discontinuous Galerkin method for the time-dependent Oseen equations


Vegt, J.J.W. van der and Sudirham, J.J. (2008) A space-time discontinuous Galerkin method for the time-dependent Oseen equations. Applied Numerical Mathematics, 58 (12). pp. 1892-1917. ISSN 0168-9274

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:A space–time discontinuous Galerkin finite element method for the Oseen equations on time-dependent flow domains is presented. The algorithm results in a higher order accurate conservative discretization on moving and deforming meshes and is well suited for hp-adaptation. A detailed analysis of the stability of the numerical discretization is given which shows that the algorithm is unconditionally stable, also when equal order polynomial basis functions for the pressure and velocity are used. The accuracy of the space–time discretization is investigated using a detailed hp-error analysis and computations on a model problem.

Item Type:Article
Copyright:© 2008 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/62697
Official URL:https://doi.org/10.1016/j.apnum.2007.11.010
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 255131